# SDR AMTA200400047

- Difficulty date: January 19, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N302TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32576
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-2 CARGO PANELS HAVE SURFACE CORROSION STATION 792 TO FORWARD BULKHEAD.  CORROSION OUT OF LIMITS ON PANEL FROM STATION 767 TO 887.  FABRICATED NEW PANEL, COATED AND INSTALLED NEW CARGO FLOOR PANEL IAW 727 SRM 51-40-02-0 AND AMM 25-52-10-400-801.  (M)
